# SDR DALA2023083007070

- Difficulty date: October 3, 2018
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,411 hours, 36,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHBACK TOWBAR BROKE, AIRCRAFT MADE CONTACT WITH TUG. FOUND 3 DENTS AND 3 GOUGES AFT OF STA 37 12.5 INCHES BELOW THE PRESSURE BOUNDRY. LIGHTLY BLENDED GOUGE AREA & ACCOMPLISHED UT THICKNESS MEASUREMENT, REF B717 NDT SPM 04-00-03, MIN REMAINING THICKNESS IS .058, .063 ORIGINAL THICKNESS. ASSOCIATED ER/A 14-570847 ADDED FOR AC 9586. HFEC INSPECTION REF B717 NDT SPM 06-00-03 REVEALED NO CRACKS. C/W ERA 570847-14 RETREATED AND PRIMED PER SRM 51-10-04 / 51-22-01. REPETITIVE INSP DAILY TERMINATING AT C CHECK. C/W REPETITIVE CHECK OF DAMAGE ERA 570847-14 REV ORIG SECTION 2. NO FURTHER DAMAGE NOTED. REPAIRED THE RIGHT HAND FUSELAGE SKIN STA 37-47 BELOW HORIZONTAL PRESSURE PANEL IAW ERA 570847-14 REV A SECTION 3. PERMANENT REPAIR ACCOMPLISHED. GENERAL VISUAL INSPECTION REQUIRED EVERY 8000 CYCLES. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 24OCT18 AND LOG COMMENTS. REFERENCE LOG PAGE 0797377 FOR FOLLOW ON INSPECTIONS. (LP #0768519)
